# SDR UALA2009060801633

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Engine: Iae V2522A5
- System (JASC): 2600 · Fire Protection System
- Part: Loop
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG A LOOP OUT OF TIME.  REPLACED LWR CORE LOOP ASSY, ACCOMP CFDS BITE WITH NO FAULTS.
